Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 817542, 11 pages
http://dx.doi.org/10.1155/2014/817542
Research Article

Multiple Positive Solutions to Nonlinear Boundary Value Problems of a System for Fractional Differential Equations

School of Mathematical Sciences, Shanxi University, Taiyuan, Shanxi 030006, China

Received 5 August 2013; Accepted 3 November 2013; Published 23 January 2014

Academic Editors: L. Acedo and N. Hussain

Copyright © 2014 Chengbo Zhai and Mengru Hao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

By using Krasnoselskii's fixed point theorem, we study the existence of at least one or two positive solutions to a system of fractional boundary value problems given by where is the standard Riemann-Liouville fractional derivative, for and , subject to the boundary conditions , for , and , for , or , for , and , , for , Our results are new and complement previously known results. As an application, we also give an example to demonstrate our result.